Open Access
April, 1970 Recursive Estimation of a Subset of Regression Coefficients
Richard H. Jones
Ann. Math. Statist. 41(2): 688-691 (April, 1970). DOI: 10.1214/aoms/1177697115


Equations are derived for updating estimates of a subset of the regression coefficients in a linear model when more data become available. It is assumed that estimates of the remaining coefficients in the model are of no interest. A simple, but non-trivial special case is the centering of the regression equation by removing an unknown constant.


Download Citation

Richard H. Jones. "Recursive Estimation of a Subset of Regression Coefficients." Ann. Math. Statist. 41 (2) 688 - 691, April, 1970.


Published: April, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0197.45103
MathSciNet: MR253458
Digital Object Identifier: 10.1214/aoms/1177697115

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 2 • April, 1970
Back to Top